MathSciNet Relay Station
MathSciNet bibliographic data
MR1741662 (2001k:35073) 35J40 (35B40 35C20 35J55 35Q30 47F05 74G10 74G99)
Nazarov, S. A. Polynomial property of selfadjoint elliptic boundary value problems, and the algebraic description of their attributes. (Russian) Uspekhi Mat. Nauk 54 (1999), no. 5(329), 77--142; translation in Russian Math. Surveys 54 (1999), no. 5, 947–1014
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement